Skip to content Skip to navigation

Variation of Parameters for n-Order Nonlinear Ordinary Differential Equations

Volume 8, Number 2 (2009), 137 - 147

Variation of Parameters for n-Order Nonlinear Ordinary Differential Equations

Price: $20.00

Abstract

This work addresses classes of n−order ($n \geq 2$) nonlinear ordinary differential equations (NLODEs) reducible to lower order NLODES, using the well known method of parameter variation usually applicable to linear ordinary differential equations (LODEs). Known classical equations such as the Bernoulli, Emden-Fowler, homogenous and parabolic cylinder equations are recovered in illustrated relevant examples.